# SDR AWXA200600139

- Difficulty date: December 19, 2005
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 61,200 hours, 42,497 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431286SP
- Part serial: 1827
- Condition: Chafed
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C19 CHECK DISCOVERED LOWER SKIN CHAFED AT O/B END OF THE RT O/B FORE FLAP, RT WING.  MAINTENANCE REPAIRED LOWER SKIN AREA BY REMOVING CHAFED REPAIR DOUBLER AND FILLER IAW BOEING 737-300 SRM 51-70-10-2R4.  FABRICATED REPLACEMENT DOUBLER AND FILLER IAW BOEING 737-300 SRM 57-53-02-0I2 FIG 1 SHEET 5.  BONDED FABRICATED REPAIR PARTS TO THE O/B END OF THE RT O/B FORE FLAP, RT WING IAW BOEING 737-300 SRM 51-70-10-2R4 FIG 202.
